# SDR USAA980017

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Entry Doorway
- Part time: 45,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER SKIN.  DOUBLER REPAIR INSTALLED, REPAIRED PER EA 61143.  (M)
